# SDR SWIA201230049

- Difficulty date: March 13, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 22,254 hours, 17,724 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON LEFT HORIZONTAL STAB UNDER THE STAB CAP TO REAR SPAR, UPPER SPLICE, AND UPPER ANGLE OUTBOARD OF CLOSING RIB 9.  (SERVICE)  REPAIRED LIGHTNING STRIKE DAMAGE IAW REO.
